# SDR SIMA20180705001

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 36,347 hours, 31,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA WAS UNABLE TO OPEN CABIN DOOR. DOOR HAD TO BE OPENED FROM OUTSIDE. UPON INVESTIGATION FOUND INTERIOR DOOR HANDLE TO BE LOOSE. TIGHTENED DOOR HANDLE IAW AMM 52-18-05. OPC GOOD.
